Normal view MARC view ISBD view

Annals of Mathematical Statistics : Vol. 35 (1-2), 1964 [Bound Journal]

Type: materialTypeLabelBookPublisher: Baltimore Institute of Mathematical Statistics 1964Description: 948p.ISBN: .Subject(s): Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned Available 12827

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.